# SDR 2005UALA01244

- Difficulty date: November 6, 2005
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 22,605 hours, 6,596 cycles
- Engine: Pwa PW4052
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Condition: Burned
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE BUNDLE W1402 HAS BURNT WIRES IN FORWARD PIT AT STA 654 -PDU WIRE BUNDLE.  DAMAGED CARGO LOADING SYSTEM WIRES REPAIRED PER SWPM 20-10-13 AND OPS CHECK GOOD PER MM 25-53-01.  CAUSE SUSPECTED TO BE METAL SHAVINGS PRODUCING AN ELECTRICAL SHORT AT BURN LOCATION.
